Alert archive / New York / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 22, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Apr 29, 2025, 5:14 PM EDT for Cayuga County, Lewis County, Oswego County, New York. It was in force for 45 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 29, 2025, 5:14 PM EDT (21:14 UTC)
- Expired
- Apr 29, 2025, 5:59 PM EDT
- In force
- 45 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Cayuga County, NY, Lewis County, NY, Oswego County, NY
The radar
The Ft Drum radar (KTYX), 60 km from the middle of the area, began a volume at 21:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 29, 5:20 PM EDT | TSTM WND DMG | Central Square, NY | Trees and powerlines down. |
| Apr 29, 5:22 PM EDT | TSTM WND DMG | 4 E Central Square, NY | Trees and powerlines down. |
| Apr 29, 5:33 PM EDT | TSTM WND DMG | Cleveland, NY | Trees and powerlines down. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 29, 3:26 PM EDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.2 hours before the alert went out and 218 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1790 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 139 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
383
WUUS51 KBUF 292114
SVRBUF
NYC011-049-075-292230-
/O.NEW.KBUF.SV.W.0022.250429T2114Z-250429T2230Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
514 PM EDT Tue Apr 29 2025
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southern Lewis County in central New York...
Cayuga County in central New York...
Southern Oswego County in central New York...
* Until 630 PM EDT.
* At 514 PM EDT, a severe thunderstorm was located near Jordan, or 7
miles southwest of Baldwinsville, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Volney, Fulton, Turin, Redfield, South Hannibal, Amboy Center,
Greig, Pennellville, Martinsburg, and Central Square.
This includes Interstate 81 between exits 32 and 34.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4342 7553 4348 7581 4333 7589 4331 7586
4316 7588 4320 7608 4327 7620 4320 7622
4324 7626 4324 7627 4322 7626 4320 7627
4323 7631 4323 7648 4303 7649 4303 7654
4326 7663 4381 7535 4356 7524
TIME...MOT...LOC 2114Z 249DEG 46KT 4311 7647
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Apffel4 follow-up statements
817
WWUS51 KBUF 292122
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
522 PM EDT Tue Apr 29 2025
NYC011-292131-
/O.CAN.KBUF.SV.W.0022.000000T0000Z-250429T2230Z/
Cayuga NY-
522 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR CAYUGA COUNTY IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central New York.
&&
LAT...LON 4342 7553 4348 7581 4333 7589 4331 7586
4316 7588 4320 7608 4323 7610 4327 7620
4320 7622 4324 7626 4324 7627 4322 7626
4320 7627 4323 7631 4323 7648 4328 7650
4381 7535 4356 7524
TIME...MOT...LOC 2121Z 249DEG 46KT 4315 7634
$$
NYC049-075-292230-
/O.CON.KBUF.SV.W.0022.000000T0000Z-250429T2230Z/
Lewis NY-Oswego NY-
522 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN LEWIS AND SOUTHERN OSWEGO COUNTIES...
At 521 PM EDT, a severe thunderstorm was located over Baldwinsville,
moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Volney, Fulton, Turin, Redfield, Amboy Center, Pennellville, Greig,
Martinsburg, Central Square, and West Leyden.
This includes Interstate 81 between exits 32 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4342 7553 4348 7581 4333 7589 4331 7586
4316 7588 4320 7608 4323 7610 4327 7620
4320 7622 4324 7626 4324 7627 4322 7626
4320 7627 4323 7631 4323 7648 4328 7650
4381 7535 4356 7524
TIME...MOT...LOC 2121Z 249DEG 46KT 4315 7634
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Apffel200
WWUS51 KBUF 292131
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
531 PM EDT Tue Apr 29 2025
NYC049-075-292230-
/O.CON.KBUF.SV.W.0022.000000T0000Z-250429T2230Z/
Lewis NY-Oswego NY-
531 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHERN LEWIS AND SOUTHEASTERN OSWEGO COUNTIES...
At 530 PM EDT, a severe thunderstorm was located 8 miles west of
Camden, moving northeast at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Turin, Redfield, Amboy Center, Greig, Martinsburg, Central Square,
West Leyden, Parish, Lower South Bay, and Mohawk Hill.
This includes Interstate 81 between exits 32 and 33.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
If on or near Oneida Lake, get away from the water and move indoors
or inside a vehicle. Remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4342 7553 4348 7581 4334 7589 4333 7588
4332 7593 4316 7588 4320 7608 4323 7610
4327 7620 4330 7621 4331 7620 4334 7619
4340 7620 4381 7535 4356 7524
TIME...MOT...LOC 2130Z 245DEG 50KT 4333 7591
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Apffel342
WWUS51 KBUF 292146
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
546 PM EDT Tue Apr 29 2025
NYC075-292156-
/O.CAN.KBUF.SV.W.0022.000000T0000Z-250429T2230Z/
Oswego NY-
546 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSWEGO COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central New York.
&&
LAT...LON 4346 7570 4355 7567 4369 7560 4381 7535
4356 7524 4342 7553
TIME...MOT...LOC 2146Z 235DEG 40KT 4360 7550
$$
NYC049-292230-
/O.CON.KBUF.SV.W.0022.000000T0000Z-250429T2230Z/
Lewis NY-
546 PM EDT Tue Apr 29 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM EDT
FOR SOUTHEASTERN LEWIS COUNTY...
At 546 PM EDT, a severe thunderstorm was located over Highmarket, or
11 miles northwest of Boonville, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Turin, Greig, Martinsburg, West Leyden, Lyons Falls, Mohawk Hill,
Whetstone Gulf State Park, Swancott Mill, Constableville, and
Lyonsdale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4346 7570 4355 7567 4369 7560 4381 7535
4356 7524 4342 7553
TIME...MOT...LOC 2146Z 235DEG 40KT 4360 7550
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Apffel926
WWUS51 KBUF 292159
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
559 PM EDT Tue Apr 29 2025
NYC049-292207-
/O.CAN.KBUF.SV.W.0022.000000T0000Z-250429T2230Z/
Lewis NY-
559 PM EDT Tue Apr 29 2025
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LEWIS COUNTY IS
CANCELLED...
The storm which prompted the warning has moved out of the area.
Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central New York.
&&
LAT...LON 4346 7570 4355 7567 4369 7560 4381 7535
4356 7524 4342 7553
TIME...MOT...LOC 2153Z 249DEG 46KT 4365 7532
$$
ApffelWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 2:26 PM EDT, 2 hours 48 minutes earlier.
Area forecast discussion, Apr 29, 2:26 PM EDT, 2 hours 48 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
226 PM EDT Tue Apr 29 2025
.SYNOPSIS...
In the wake of a cold frontal passage early tonight...it will become
notably cooler for Wednesday with temperatures a solid 20 degrees
lower than those from today. Canadian high pressure will support a
wealth of sunshine though that will help to temper the cooler
weather. A large...slow moving storm system will then encourage
increasingly widespread showers and possible thunderstorms for later
Thursday into Friday.
&&
.NEAR TERM /THROUGH WEDNESDAY NIGHT/...
...Enhanced Risk for Severe Weather into Early This Evening...
A cold front will push through the region early this evening. While
a mid level cap through early afternoon was helping to suppress
convection...increasingly unstable air ahead of this boundary will
combine with 40 kts of shear and enhanced lift from a 130 kt over
srn Ontario to promote some showers and possible strong to severe
thunderstorm activity between 4 and 9 PM. The primary severe
weather threat from this convection will be straight line winds...
but given the highly sheared environment...discrete organized
cells out ahead of the front will have the potential to produce
isolated tornadoes. In both cases...the highest risk for severe
weather will be across the western Southern Tier...Genesee
valley and western Finger Lakes regions.
In the wake of the front this evening...the showers and
thunderstorms will quickly end from the northwest with partial
clearing overnight. After a very mild night last night (Mon nt)...
temps will tumble into the 30s for most areas. These values will be
very similar to those experienced on Sunday night.
Canadian high pressure will settle across the Lower Great Lakes on
Wednesday...and this will lead to wall to wall sunshine but with
temperatures only topping out in the 50s.
Starlit skies Wednesday evening will then give way to some cirrus
and alto-cu overnight...as a developing H925-70 baroclinic zone (ie
warm front) will take shape over Lake Erie and western Pennsylvania.
Lastly...I'd like to thank those that have found my discussions and
meteorological insight useful in their day to day planning. These
past 34 years have been a GREAT ride. Looking forward to retirement.
&&
.SHORT TERM /THURSDAY THROUGH SATURDAY NIGHT/...
The next potent shortwave trough will round the base on an incoming
longwave trough Thursday tracking east across the Upper Great Lakes
supporting surface low pressure to track northeast across Illinois
and into the Central Great Lakes Thursday and Thursday night.
Initially a warm front will lift across the area throughout the day
Thursday supporting showers and thunderstorms. A few downpours may
be heavy at times due to the combination of a 45kt low level jet and
moisture from the Gulf advects north and increases PWAT values
towards an inch and a quarter to an inch and a half.
As the shortwave trough lifts northeast across the eastern Great
Lakes Friday, the cold front associated with the aforementioned
surface low will sweep across the region. As such, showers and
embedded thunderstorms will pass across the region, with the best
location for thunder lying across the eastern portions of the area
due to better daytime heating and destabilization. Scattered showers
will then linger Friday night through Saturday night as the trough
passes across the region.
&&
.LONG TERM /SUNDAY THROUGH TUESDAY/...
Weak cyclonic flow will linger through Sunday, especially across the
Northeast will support plenty of diurnal cumulus clouds. Upper level
ridging will then build east across the Great Lakes region Monday
and Tuesday, supporting a broad surface high and the likelihood for
dry weather. However, there continues to remain hints of a cut off
low to develop supporting Atlantic moisture to advect into the
region, which would lead to a more pessimistic forecast.
&&
.AVIATION /19Z TUESDAY THROUGH SUNDAY/...
VFR conditions will be in place into this evening...although there
will be an increasing risk for showers and strong thunderstorms.
Short lived MVFR conditions along with potential wind gusts over 50
knots will accompany the stronger storms. The highest chance for the
strong convection will be over the western Srn Tier...Genesee valley
and western Finger Lakes region. Through this evening...many of the
TAF sites will also experience wind gusts to 30 to 35 knots.
In the wake of the convection...skies will partially clear
overnight. There will be some areas that experience a few hours of
MVFR cigs though...mainly across the western Southern Tier and also
east of Lake Ontario.
Canadian high pressure will then support VFR weather with notably
weaker winds on Wednesday.
Outlook...
Thursday...VFR deteriorating to MVFR/IFR with showers developing.
Slight chance of thunderstorms.
Friday...MVFR/IFR with showers likely and a slight chance of
thunderstorms.
Saturday...Mainly VFR with scattered showers.
Sunday...VFR weather.
&&
.MARINE...
Fresh to strong southwesterlies will be in place into early this
evening ahead of an approaching cold front. Widespread small craft
advisories are in place...but are scheduled to drop off during the
course of tonight as winds and waves lower in the wake of the front.
Moderate northwesterlies will then be in place early Wednesday ahead
of an area of Canadian high pressure. These winds will back to the
southwest in the afternoon. Waves will average below small craft
advisory criteria.
Light winds and negligible waves can then be expected for Wednesday
night...as the aforementioned area of high pressure will move
through the region.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory until 11 PM EDT this evening for LEZ020.
Small Craft Advisory until 2 AM EDT Wednesday for LEZ040-
041.
Small Craft Advisory until 11 PM EDT this evening for
LOZ030.
Small Craft Advisory until 6 AM EDT Wednesday for LOZ042.
Small Craft Advisory until 8 AM EDT Wednesday for
LOZ043>045.
Small Craft Advisory until 2 AM EDT Wednesday for
SLZ022-024.
&&
SYNOPSIS...RSH
NEAR TERM...RSH
SHORT TERM...EAJ
LONG TERM...EAJ
AVIATION...RSH
MARINE...RSHHazardous weather outlook, Apr 29, 4:49 AM EDT, 12 hours 25 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 449 AM EDT Tue Apr 29 2025 NYZ003>008-013-014-021-300900- Monroe-Wayne-Northern Cayuga-Oswego-Jefferson-Lewis-Livingston- Ontario-Allegany- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Most of the region is under an enhanced risk for severe thunderstorms. Damaging winds, large hail, and an isolated tornado are all threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LOZ043>045-063>065-SLZ022-024-300900- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River-Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of Lake Ontario and Saint Lawrence River. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ001-002-010>012-019-020-085-300900- Niagara-Orleans-Northern Erie-Genesee-Wyoming-Chautauqua-Cattaraugus- Southern Erie- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of western New York. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Most of the region is under an enhanced risk for severe thunderstorms. Damaging winds, large hail, an isolated tornado and flash flooding are all threats with these storms. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for strong to severe thunderstorms Thursday and Thursday night. Damaging winds and heavy rain are the primary threats for this event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-040-041-LOZ030-042-062-300900- Upper Niagara River and Buffalo Harbor- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lower Niagara River- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from the Niagara River to Hamlin Beach- 449 AM EDT Tue Apr 29 2025 This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...Today and tonight. Strong to severe thunderstorms are expected to blossom this afternoon and evening ahead of a strong cold front. Damaging winds and large hail are the primary threats. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. There is a marginal risk for strong to severe thunderstorms Thursday and Thursday night. Damaging winds are the primary threat for this event. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Apr 29, 4:16 PM EDT, 58 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
416 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0353 PM Tstm Wnd Dmg 1 SSW Linwood 42.88N 77.94W
04/29/2025 Livingston NY 911 Call Center
Trees, powerlines, and power poles down in
the Town of York.
0404 PM Tstm Wnd Dmg Avon 42.91N 77.75W
04/29/2025 Livingston NY 911 Call Center
Trees, powerlines, and power poles down.
&&
HitchcockLocal storm report, Apr 29, 4:17 PM EDT, 57 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
417 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0404 PM Hail 2 E Avon 42.91N 77.70W
04/29/2025 M0.75 Inch Livingston NY Public
Report from mPING: Dime (0.75 in.).
0406 PM Hail Avon 42.91N 77.75W
04/29/2025 E0.75 Inch Livingston NY Public
Report from mPING: Dime (0.75 in.).
0358 PM Hail 1 W Colden 42.65N 78.70W
04/29/2025 E0.50 Inch Erie NY Public
Report from mPING: Half-inch (0.50 in.).
&&
HitchcockLocal storm report, Apr 29, 4:38 PM EDT, 36 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
438 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0432 PM Hail 1 SE Shortsville 42.95N 77.22W
04/29/2025 E0.75 Inch Ontario NY Public
Report from mPING: Dime (0.75 in.).
&&
HitchcockLocal storm report, Apr 29, 4:47 PM EDT, 27 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
447 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0426 PM Tstm Wnd Dmg 3 N Canandaigua 42.93N 77.27W
04/29/2025 Ontario NY 911 Call Center
Large tree down blocking most of Sand Hill
Rd.
0432 PM Tstm Wnd Dmg 1 NE Manchester 42.97N 77.22W
04/29/2025 Ontario NY 911 Call Center
Large tree down partially blocking Route 96.
0440 PM Tstm Wnd Dmg 1 WNW Clifton Springs 42.96N 77.14W
04/29/2025 Ontario NY 911 Call Center
Trees and powerlines down along Stephens St.
&&
HitchcockLocal storm report, Apr 29, 4:51 PM EDT, 23 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
451 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM Tstm Wnd Gst 4 NW Warsaw 42.78N 78.21W
04/29/2025 M60 MPH Wyoming NY Mesonet
0430 PM Tstm Wnd Gst 2 N Piffard 42.86N 77.85W
04/29/2025 M58 MPH Livingston NY Public
&&Local storm report, Apr 29, 5:01 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
501 PM EDT Tue Apr 29 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM Tstm Wnd Dmg 3 NW East Bloomfield 42.93N 77.47W
04/29/2025 Ontario NY 911 Call Center
Large tree down blocking County Route 39.
0440 PM Tstm Wnd Dmg 3 ENE Phelps 42.97N 77.00W
04/29/2025 Ontario NY 911 Call Center
Large tree down blocking Maryland Rd.
0440 PM Tstm Wnd Dmg 2 NE Clifton Springs 42.99N 77.11W
04/29/2025 Ontario NY 911 Call Center
Tree down on mobile home.
0402 PM Tstm Wnd Dmg Avon 42.91N 77.75W
04/29/2025 Livingston NY Trained Spotter
Large tree down on a house.
&&
HitchcockThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 3:59 AM EDT | Small Craft Advisory | BUF | 27 hr | |
| Apr 29, 3:08 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Livingston, Wyoming | 52 min |
| Apr 29, 3:49 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wayne | 56 min |
| Apr 29, 3:50 PM EDT | Severe Thunderstorm Warning | BUF | Erie, Genesee, Wyoming | 55 min |
| Apr 29, 4:00 PM EDT | Severe Thunderstorm Warning | BUF | Monroe, Wayne | 28 min |
| Apr 29, 4:01 PM EDT | Special Marine Warning | BUF | 59 min | |
| Apr 29, 4:23 PM EDT | Severe Thunderstorm Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 38 min |
| Apr 29, 4:29 PM EDT | Special Marine Warning | BUF | 24 min | |
| Apr 29, 4:31 PM EDT | Severe Thunderstorm Warning | BUF | Cayuga, Ontario, Oswego, Wayne | 49 min |
| Apr 29, 5:05 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua | 55 min |
| Apr 29, 5:26 PM EDT | Special Marine Warning | BUF | 23 min | |
| Apr 29, 5:42 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Erie, Livingston, Monroe, Ontario and 2 more | 48 min |
| Apr 29, 7:47 PM EDT | Special Marine Warning | BUF | 47 min | |
| Apr 29, 7:57 PM EDT | Special Marine Warning | BUF | 35 min |
Nearby
Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.